# SDR SWAA2023041715649

- Difficulty date: March 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561AB TRAILING EDGE AROUND HOLES LT WING 2023-185218<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:B20189416 DUE DATE:19-DEC-23;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 24/SEP/23.;[03] TOOL USED: SCALE P/N: SPX621 S/N:8340225441 DUE DATE: 20-JUL-23.;[04] TOOL USED: SCALE PN: SPX621; SN: 8340225441; DUE DATE: 20-JUL-23;[05] TOOL USED:HOT BONDER PN: HCS9200B-AV; SN: 18185781; DUE DATE: 24-JAN-24.;[06] REPAIRED ACCESS PANEL 561AB TRAILING EDGE LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 561AB TRAILING EDGE LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9.
